@Article{JCM-29-26, author = {}, title = {The $L^1$-Error Estimates for a Hamiltonian-Preserving Scheme for the Liouville Equation with Piecewise Constant Potentials and Perturbed Initial Data}, journal = {Journal of Computational Mathematics}, year = {2011}, volume = {29}, number = {1}, pages = {26--48}, abstract = {

We study the $L^1$-error of a Hamiltonian-preserving scheme, developed in [19], for the Liouville equation with a piecewise constant potential in one space dimension when the initial data is given with perturbation errors. We extend the $l^1$-stability analysis in [46] and apply the $L^1$-error estimates with exact initial data established in [45] for the same scheme. We prove that the scheme with the Dirichlet incoming boundary conditions and for a class of bounded initial data is $L^1$-convergent when the initial data are given with a wide class of perturbation errors, and derive the $L^1{}$-error bounds with $explicit$ coefficients. The convergence rate of the scheme is shown to be less than the order of the initial perturbation error, matching with the fact that the perturbation solution can be $l^1$-unstable.

}, issn = {1991-7139}, doi = {https://doi.org/10.4208/jcm.1006-m3057}, url = {http://global-sci.org/intro/article_detail/jcm/8462.html} }